# SDR CA140612007

- Difficulty date: June 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 11,116 hours
- Engine: Pwa PT642A
- System (JASC): 7300 · Engine Fuel and Control
- Part: Cap
- Part number: 1019200931
- Condition: Unsecure
- Location: Fuel Purge
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER RUNNING-UP THE ENGINES BY MAINTENANCE ACAS, IT WAS NOTICED SOME SMOKE COMING FROM THE NR 1 ENGINE EXHAUST AFTER SHUTDOWN.  INVESTIGATING LEAD TO CHECKING THE PURGE TANK AND VALVE SYS. UPON OPENING THE SIDE COWLING IT WAS FOUND THAT 1 END-CAP OF THE PURGE TANK HAD COMPLETELY COME OFF THE TANK, EXPOSING THE INSIDE OF THE TANK.
